Zeros of an Algebraic polynomial with Nonequal Means Random Coefficients

K Farahmand, P Flood

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages3389-3395
    JournalInternational Journal of Mathematical Sciences
    Volume63
    Issue number9
    Publication statusPublished - Apr 2005

    Cite this

    @article{87bb039cf230463e8ffed2395a6abb16,
    title = "Zeros of an Algebraic polynomial with Nonequal Means Random Coefficients",
    author = "K Farahmand and P Flood",
    year = "2005",
    month = "4",
    language = "English",
    volume = "63",
    pages = "3389--3395",
    journal = "International Journal of Mathematics and Mathematical Sciences",
    issn = "0161-1712",
    number = "9",

    }

    Zeros of an Algebraic polynomial with Nonequal Means Random Coefficients. / Farahmand, K; Flood, P.

    In: International Journal of Mathematical Sciences, Vol. 63, No. 9, 04.2005, p. 3389-3395.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Zeros of an Algebraic polynomial with Nonequal Means Random Coefficients

    AU - Farahmand, K

    AU - Flood, P

    PY - 2005/4

    Y1 - 2005/4

    M3 - Article

    VL - 63

    SP - 3389

    EP - 3395

    JO - International Journal of Mathematics and Mathematical Sciences

    T2 - International Journal of Mathematics and Mathematical Sciences

    JF - International Journal of Mathematics and Mathematical Sciences

    SN - 0161-1712

    IS - 9

    ER -